Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 49, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Aug 26, 2017, 8:49 PM CDT for Harris County, Texas. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2017, 8:49 PM CDT (01:49 UTC)
- Expired
- Aug 29, 2017, 5:49 AM CDT
- In force
- 57 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Harris County, TX
The radar
The Houston radar (KHGX), 56 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
922 WGUS44 KHGX 270149 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 849 PM CDT Sat Aug 26 2017 ...The National Weather Service in Houston/Galveston has issued a flood warning for the following rivers... Keegans Bayou At Roark Road affecting the following counties in Texas...Harris For the Keegans Bayou at Roark Road, Minor flooding is occuring. The current weather is dominated by persistent showers and thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons are urged to stay away from the river until water levels recede. Motorists should avoid any water covered roads and find an alternate route. Livestock and equipment should remain out of the flood plain for the next few days. Stay tuned to NOAA Weather radio or other news sources for further updates. && TXC201-271349- /O.NEW.KHGX.FL.W.0049.170827T0149Z-000000T0000Z/ /RRKT2.1.ER.170827T0144Z.170827T0147Z.000000T0000Z.UU/ 849 PM CDT Sat Aug 26 2017 The National Weather Service in Houston/Galveston has issued a * Flood Warning for The Keegans Bayou At Roark Road. * until further notice...or until the warning is canceled. * At 0847 PM Saturday the stage was 72.0 feet. * Flood stage is 71.6 feet. && Keegans Bayou LAT...LON 2970 9564 2968 9556 2963 9556 2965 9564 $$
2 follow-up statements
579
WGUS84 KHGX 270711
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
211 AM CDT Sun Aug 27 2017
A river flood warning remains in effect for the Keegans Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC201-280711-
/O.CON.KHGX.FL.W.0052.000000T0000Z-000000T0000Z/
/KEET2.1.ER.170827T0201Z.170827T0656Z.000000T0000Z.UU/
211 AM CDT Sun Aug 27 2017
The Flood Warning continues for
The Keegans Bayou At Keegan Road
* until further notice...or until the warning is canceled.
* At 0156 AM Sunday the stage was 80.2 feet.
* Minor flooding is occurring and flooding is forecast.
* Flood stage is 78.9 feet.
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Mon Tue Wed Thu
&&
Keegans Bayou
LAT...LON 2968 9560 2967 9557 2964 9556 2965 9561
$$
TXC201-280711-
/O.CON.KHGX.FL.W.0049.000000T0000Z-000000T0000Z/
/RRKT2.1.ER.170827T0144Z.170827T0648Z.000000T0000Z.UU/
211 AM CDT Sun Aug 27 2017
The Flood Warning continues for
The Keegans Bayou At Roark Road
* until further notice...or until the warning is canceled.
* At 0148 AM Sunday the stage was 74.3 feet.
* Minor flooding is occurring and flooding is forecast.
* Flood stage is 71.6 feet.
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Mon Tue Wed Thu
&&
Keegans Bayou
LAT...LON 2970 9564 2968 9556 2963 9556 2965 9564
$$144 WGUS84 KHGX 291049 FLSHGX FLOOD STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 549 AM CDT Tue Aug 29 2017 The river flood warning has been cancelled for the Keegans Bayou. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons are urged to stay away from the river until water levels recede. Motorists should avoid any water covered roads and find an alternate route. Livestock and equipment should remain out of the flood plain for the next few days. Stay tuned to NOAA Weather radio or other news sources for further updates. && TXC201-291119- /O.CAN.KHGX.FL.W.0049.000000T0000Z-170829T1049Z/ /RRKT2.1.ER.170827T0144Z.170828T0352Z.170829T0932Z.UU/ 549 AM CDT Tue Aug 29 2017 The Flood Warning is canceled for The Keegans Bayou At Roark Road * At 0518 AM Tuesday the stage was 71.2 feet. * Flood stage is 71.6 feet. * The bayou will slowly fall and remain below flood stage. && Keegans Bayou LAT...LON 2970 9564 2968 9556 2963 9556 2965 9564 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Aug 26, 4:54 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Aug 26, 4:54 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
454 PM CDT Sat Aug 26 2017
...Catastrophic and life-threatening flooding expected due to
prolonged heavy rainfall from Harvey...
.DISCUSSION...
With Harvey meandering just west of the forecast area, rain and
feeder bands will move over Southeast Texas until the storm moves
out of the area. Short term high resolution models show the
potential for rain bands to produce 10 to 15 inches of rain just
tonight and Sunday morning. Rainfall of 10 to 15 inches within 6
or 12 hours will produce flash flooding. In addition, rainfall
rates could exceed 4 inches per hour. If these intense rain bands
with these amounts occur over the metro areas, flooding could
impact homes, roadways, and the highway system.
In addition, isolated tornadoes will continue to be possible. A
tornado watch continues in effect through 2:00 AM Sunday.
With Harvey pretty much stuck in very weak upper level steering,
the potential for heavy rainfall will persist into Wednesday.
Global models continue to show the rainfall potential from tonight
through Wednesday evening of 15 to 25 inches. Isolated maximum
amounts of up to 40 inches for the entire event is possible.
It should be stressed that anyone planning to travel should check
with TXDOT, Houston TranStar, or other trusted sources for road
conditions prior to travel. Rainfall of this magnitude could cause
major flooding of the highway system.
40
&&
.HYDROLOGY...
Widespread addition rainfall of 15 to 25 inches with storm totals
of 40 inches would cause river flooding categories of widespread
Moderate flooding. Many areas would experience Major and Record
flooding. Individual river forecasts as of 4:00 PM include:
* Lavaca-Navidad: Widespread Major river flooding
* Colorado: Major river flooding below the Colorado River at La
Grange
* Tres Palacios: Moderate flooding now and Major flooding
forecast
* San Bernard: Major with Record river flooding likely
* Brazos:
- Minor flooding upstream of Hempstead
- Moderate flooding at San Felipe
- Major flooding from Richmond downstream
* San Jacinto River: Moderate to Major flooding
* Houston Bayous: Moderate to Major flooding (will be critical
depending on intensity and rainfall amounts)
* Trinity River: Moderate at Liberty and possible Minor at Moss
Bluff
KLG
&&
.CLIMATE...
Several rainfall records have been set as of 4:00 PM today. Note
that additional rainfall is possible through midnight. Here a list
of the new records:
Site Rainfall Old Record
College Station 2.80 inches 1.38 set in 1959
Galveston 4.01 inches 2.06 set in 1953
City of Houston 3.83 inches 1.66 set in 1959
Note that Houston Hobby Airport received 2.82 inches as of 4:00 PM
CDT. The record rainfall for August 26th at Hobby is 3.33 inches
set in 1959.
40
&&
.MARINE...
Sustained winds/seas have decreased across our bays/coastal waters
in response to Harvey moving inland into south central Texas over-
night. Gusts up to 35kts (higher around Matagorda Bay) will remain
possible tonight. Progs are continuing to track Harvey back toward
the coast tomorrow through Monday, but there is still a lot of un-
certainty with timing. Will keep with the previous forecast trends
of increasing wind threats across the coastal waters Mon into Tue.
Elevated tides/seas will continue to be a problem through at least
Tuesday.
Extreme to strong rip currents will continue for a few more days.
Currents and river(s) discharge(s) into the bays will also remain
problematic for navigation for at least a few days (possibly into
next weekend) given the expected record setting rainfall the next
few days and the major to extreme flooding that will follow. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 79 71 81 70 / 100 80 80 70 60
Houston (IAH) 75 80 73 79 72 / 100 80 80 80 70
Galveston (GLS) 77 84 76 82 77 / 90 80 80 80 70
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Austin...
Brazoria...Chambers...Colorado...Fort Bend...Galveston...
Harris...Jackson...Liberty...Matagorda...Waller...Wharton.
Flash Flood Watch through Wednesday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Tropical Storm Warning for the following zones: Coastal waters
from Freeport to the Matagorda Ship Channel out 20 NM...
Coastal waters from High Island to Freeport out 20 NM...
Galveston Bay...Matagorda Bay...Waters from Freeport to the
Matagorda Ship Channel from 20 to 60 NM...Waters from High
Island to Freeport from 20 to 60 NM.
&&
Discussion...40
Aviation/Marine...39Hazardous weather outlook, Aug 26, 7:41 AM CDT, 13 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 741 AM CDT Sat Aug 26 2017 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271100- Austin-Brazoria-Brazos-Burleson-Chambers- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston- Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk- San Jacinto-Trinity-Walker-Waller-Washington- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- Wharton- 741 AM CDT Sat Aug 26 2017 This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight Rainbands from Harvey will produce gusty winds, locally heavy rainfall and associated flooding, and isolated tornadoes. Flooding will occur as rainfall totals could approach or exceed 10 to 15 inches. .DAYS TWO THROUGH SEVEN...Sunday through Friday Harvey is expected to meander in and around the Southeast Texas area for several days and produce round after round of showers and thunderstorms. Rainfall totals (including today's and tonight's 10 to 15 inches) will be adding up with event amounts of 15 to 30 inches expected and isolated maximum totals of 40 inches possible. The greatest threat area is expected to be generally along and south of a line from Brenham to Conroe to High Island. Rainfall of this magnitude will cause catastrophic and life-threatening flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed over the weekend and through at least the first half of the week.
In the hours before
Local storm report, Aug 26, 6:30 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
630 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM FLASH FLOOD 2 NW HOUSTON 29.79N 95.41W
08/26/2017 HARRIS TX PUBLIC
WATER IN YARDS AT 8TH STREET IN THE HEIGHTS... RELAYED
VIA SOCIAL MEDIA
&&
EVENT NUMBER HGX1700368
DOLocal storm report, Aug 26, 6:46 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
646 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FLASH FLOOD 5 SW JERSEY VILLAGE 29.84N 95.63W
08/26/2017 HARRIS TX PUBLIC
EXTREME FLOODING OF LANGHAM CREEK JUST NORTH OF CLAY
ROAD. RELAYED VIA SOCIAL MEDIA.
&&
EVENT NUMBER HGX1700369
DOLocal storm report, Aug 26, 6:55 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
655 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD 3 E DICKINSON 29.46N 95.01W
08/26/2017 GALVESTON TX PUBLIC
SCENIC DR AND BAYOU DR INUNDATED BY DICKINSON BAYOU.
RELAYED VIA SOCIAL MEDIA.
&&
EVENT NUMBER HGX1700370
DOLocal storm report, Aug 26, 7:51 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
751 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM FLASH FLOOD 1 SSW RICHMOND 29.57N 95.77W
08/26/2017 FORT BEND TX LAW ENFORCEMENT
ROAD CLOSED HIGHWAY 90 AT LANE DRIVE DUE TO FLOODING
&&
EVENT NUMBER HGX1700371
40Local storm report, Aug 26, 7:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
753 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLASH FLOOD 2 SSE RICHMOND 29.55N 95.75W
08/26/2017 FORT BEND TX LAW ENFORCEMENT
I-69 AT FM 762 AND READING ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER HGX1700373
40Local storm report, Aug 26, 7:55 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
755 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM FLASH FLOOD 2 SSW RICHMOND 29.56N 95.77W
08/26/2017 FORT BEND TX LAW ENFORCEMENT
LANE DRIVE AT MUSTANG ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER HGX1700374
40The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:01 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 44 min |
| Aug 26, 7:21 PM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 39 min |
| Aug 26, 7:22 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 113 min |
| Aug 26, 7:40 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Harris | 50 min |
| Aug 26, 7:51 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| Aug 26, 8:13 PM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 32 min |
| Aug 26, 8:15 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Grimes, Harris, Montgomery, Waller | 3 hr |
| Aug 26, 8:31 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Waller, Washington | 119 min |
| Aug 26, 8:31 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 29 min |
| Aug 26, 8:57 PM CDT | River Flood Warning | HGX | Montgomery, Waller | 21 days |
| Aug 26, 8:58 PM CDT | Special Weather Statement | HGX | Brazoria, Galveston, Harris | 62 min |
| Aug 26, 9:03 PM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 26, 9:07 PM CDT | River Flood Warning | HGX | Harris | 57 hr |
| Aug 26, 9:12 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery | 3 hr |
| Aug 26, 9:12 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:18 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 9:25 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:27 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Aug 26, 9:41 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:45 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:48 PM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 9:49 PM CDT | River Flood Warning | HGX | Jackson | 6 days |
| Aug 26, 9:50 PM CDT | Special Weather Statement | HGX | Brazoria | 70 min |
| Aug 26, 9:57 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:03 PM CDT | River Flood Warning | HGX | Montgomery | 5 days |
| Aug 26, 10:07 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Aug 26, 10:12 PM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Aug 26, 10:15 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 26, 10:24 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:28 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:28 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:29 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 10:38 PM CDT | Gale Warning | HGX | 8 hr | |
| Aug 26, 10:38 PM CDT | Small Craft Advisory | HGX | 23 hr | |
| Aug 26, 10:42 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:43 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:44 PM CDT | River Flood Warning | HGX | Harris | 30 hr |
| Aug 26, 10:47 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 10:49 PM CDT | River Flood Warning | HGX | Harris | 54 hr |
| Aug 26, 10:51 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 6 days |
| Aug 26, 10:54 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Aug 26, 10:56 PM CDT | River Flood Warning | HGX | Harris | 16 days |
| Aug 26, 10:59 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 11:09 PM CDT | River Flood Warning | HGX | Lavaca | 5 days |
| Aug 26, 11:10 PM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more | 5 hr |
| Aug 26, 11:15 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 26, 11:20 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| Aug 26, 11:20 PM CDT | Tornado Warning | HGX | Harris | 11 min |
| Aug 26, 11:21 PM CDT | River Flood Warning | HGX | Burleson, Washington | 5 days |
| Aug 26, 11:30 PM CDT | River Flood Warning | HGX | Harris | 56 hr |
| Aug 26, 11:32 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 11:32 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 11:38 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 5 days |
| Aug 26, 11:38 PM CDT | Tornado Warning | HGX | Harris | 22 min |
| Aug 26, 11:41 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 109 min |
| Aug 26, 11:48 PM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| Aug 26, 11:58 PM CDT | Tornado Warning | HGX | Harris | 17 min |
| Aug 26, 11:59 PM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Aug 27, 12:00 AM CDT | Tornado Warning | HGX | Galveston, Harris | 15 min |
| Aug 27, 12:03 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Aug 27, 12:10 AM CDT | River Flood Warning | HGX | Colorado | 3 days |
| Aug 27, 12:13 AM CDT | River Flood Warning | HGX | Colorado | 27 hr |
| Aug 27, 12:22 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 6 hr |
| Aug 27, 12:27 AM CDT | Tornado Warning | HGX | Galveston | 18 min |
| Aug 27, 12:29 AM CDT | River Flood Warning | HGX | Harris | 15 days |
| Aug 27, 12:32 AM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 27, 12:33 AM CDT | River Flood Warning | HGX | Harris | 67 hr |
| Aug 27, 12:35 AM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 27, 12:42 AM CDT | River Flood Warning | HGX | Brazoria, Harris | 5 days |
| Aug 27, 12:46 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 27, 12:48 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 6 days |
| Aug 27, 12:48 AM CDT | River Flood Warning | HGX | Harris | 52 hr |
| Aug 27, 12:51 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Washington, Wharton | 3 hr |
| Aug 27, 12:54 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 27, 12:59 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Montgomery, Waller | 3 hr |
| Aug 27, 1:05 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:06 AM CDT | Tornado Warning | HGX | Matagorda, Wharton | 24 min |
| Aug 27, 1:07 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:09 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:16 AM CDT | River Flood Warning | HGX | Harris | 49 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.